{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602005409143910   Reference number:58A0052681

Uber dielektrische Verluste bei periodischer Rech-teckspannung.

周期性く形波による誘電損について
Author (1):
Material:
Volume: 12  Issue:Page: 230-231  Publication year: 1958
JST Material Number: C0021A  ISSN: 0016-1136  CODEN: FQNZA   Document type: Article
Country of issue: Germany, Federal Republic of (DEU) 
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page